# SDR 98ZZZX3878

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: KCI Enterprises Inc, repair station LJQR100G
- Aircraft: N49224
- Make and model: Cessna 152
- Aircraft serial: 15281202
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pin Plug
- Part number: LW11625
- Condition: Worn
- Location: Nr 1 Cylinder
- Part time: 1,861 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE ALUMINUM FLAKES IN OIL FILTER.  SUCTION SCREEN OK.  COMP CHECK OK.  REMOVED ALL CYLINDERS.  PIN PLUG WORN, NR 1 CYL ASSY.  SCUFFED CYLINDER WALL.
